Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 21, Number 2

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 21, Number 2 (1989)
Bull. Amer. Math. Soc. 21 (1989)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 21, Number 2 (1989)
Bull. Amer. Math. Soc. 21 (1989)
More Information
Full-text PDF Free Access     Request Permissions
Progress in the theory of complex algebraic curves
David Eisenbud and Joe Harris.
Bull. Amer. Math. Soc. 21 (1989), 205-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1011763
On solvable subgroups of the symmetric group
Yakov G. Berkovich.
Bull. Amer. Math. Soc. 21 (1989), 233-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998196
Amenable group actions on the integers; an independence result
Matthew Foreman.
Bull. Amer. Math. Soc. 21 (1989), 237-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998197
Finiteness and vanishing theorems for complete open Riemannian manifolds
Zhongmin Shen.
Bull. Amer. Math. Soc. 21 (1989), 241-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998628
A surprising higher integrability property of mappings with positive determinant
Stefan Müller.
Bull. Amer. Math. Soc. 21 (1989), 245-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 999618
An ergodic theorem for constrained sequences of functions
John C. Kieffer.
Bull. Amer. Math. Soc. 21 (1989), 249-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998629
Harmonic measure in convex domains
David Jerison.
Bull. Amer. Math. Soc. 21 (1989), 255-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998630
The diameter and the mean distance of a Riemannian manifold
Bojan Mohar.
Bull. Amer. Math. Soc. 21 (1989), 261-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998199
Heat conduction for Riemannian foliations
Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur.
Bull. Amer. Math. Soc. 21 (1989), 265-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1011764
The triangle condition for percolation
Takashi Hara and Gordon Slade.
Bull. Amer. Math. Soc. 21 (1989), 269-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 992514
Moduli spaces of Einstein metrics on 4-manifolds
Michael T. Anderson.
Bull. Amer. Math. Soc. 21 (1989), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 992726
Stochastic processes as Fourier integrals and dilation of vector measures
Christian Houdré.
Bull. Amer. Math. Soc. 21 (1989), 281-285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998198

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Foundations of infinitesimal stochastic analysis, by K. D. Stroyan and J. M. Bayod.
Reviewer: D. N. Hoover
Bull. Amer. Math. Soc. 21 (1989), 287-292
Review information
Full-text PDF Free Access
General theory of Markov processes, by Michael Sharpe.
Reviewer: Paul André Meyer
Bull. Amer. Math. Soc. 21 (1989), 292-296
Review information
Full-text PDF Free Access
Approximation of continuously differentiable functions, by J. G. Llavona.
Reviewer: K. Sundaresan
Bull. Amer. Math. Soc. 21 (1989), 296-300
Review information
Full-text PDF Free Access
Equimultiplicity and blowing up, by M. Herrmann, S. Ikeda and U. Orbanz.
Reviewer: Wolfgang Vogel
Bull. Amer. Math. Soc. 21 (1989), 300-303
Review information
Full-text PDF Free Access
Buildings, by K. S. Brown.
Lectures on buildings, by M. A. Ronan.
Reviewer: James E. Humphreys
Bull. Amer. Math. Soc. 21 (1989), 303-307
Review information
Full-text PDF Free Access
Fourier analysis, by T. W. Körner.
Reviewer: Gavin Brown
Bull. Amer. Math. Soc. 21 (1989), 307-311
Review information
Full-text PDF Free Access
Representations of *-algebras, locally compact groups, and Banach *-algebraic bundles, by J. M. G. Fell and R. S. Doran.
Reviewer: Dana P. Williams
Bull. Amer. Math. Soc. 21 (1989), 311-314
Review information
Full-text PDF Free Access
Combinatorial search, by Martin Aigner.
Reviewer: T. C. Hu
Bull. Amer. Math. Soc. 21 (1989), 314-316
Review information
Full-text PDF Free Access
Minimal flows and their extensions, by Joseph Auslander.
Reviewer: Eli Glasner
Bull. Amer. Math. Soc. 21 (1989), 316-319
Review information
Full-text PDF Free Access
Obstacle problems in mathematical physics, by J.-F. Rodrigues.
Reviewer: Gary M. Lieberman
Bull. Amer. Math. Soc. 21 (1989), 319-322
Review information
Full-text PDF Free Access
Nest algebras, by Kenneth R. Davidson.
Reviewer: Stephen Power
Bull. Amer. Math. Soc. 21 (1989), 322-324
Review information
Full-text PDF Free Access
Toposes and local set theories: An introduction, by J. L. Bell.
Reviewer: J. Lambek
Bull. Amer. Math. Soc. 21 (1989), 325-332
Review information
Full-text PDF Free Access
Information-based complexity, by J. F. Traub, G. W. Wasilkowski and H. Woźniakowski.
Reviewer: Mark A. Kon
Bull. Amer. Math. Soc. 21 (1989), 332-339
Review information
Full-text PDF Free Access
The homology of Hopf spaces, by R. M. Kane.
Reviewer: James P. Lin
Bull. Amer. Math. Soc. 21 (1989), 339-345
Review information
Full-text PDF Free Access
Subnormal subgroups of groups, by John C. Lennox and Stewart S. Stonehewer.
Reviewer: O. H. Kegel
Bull. Amer. Math. Soc. 21 (1989), 346-347
Review information
Full-text PDF Free Access
Rational approximation of real functions, by P. P. Petrushev and V. A. Popov.
Reviewer: Tord H. Ganelius
Bull. Amer. Math. Soc. 21 (1989), 348-350
Review information
Full-text PDF Free Access
Introduction to the spectral theory of polynomial operator pencils, by A. S. Markus.
Reviewers: I. Gohberg and M. A. Kaashoek
Bull. Amer. Math. Soc. 21 (1989), 350-354
Review information
Full-text PDF Free Access
Conformal geometry and quasiregular mappings, by Matti Vuorinen.
Reviewer: Juan J. Manfredi
Bull. Amer. Math. Soc. 21 (1989), 354-360
Review information
Full-text PDF Free Access
Convex bodies and algebraic geometry: An introduction to toric varieties, by Tadao Oda.
Reviewer: Miles Reid
Bull. Amer. Math. Soc. 21 (1989), 360-364
Review information
Full-text PDF Free Access
The book of prime number records, by Paulo Ribenboim.
Reviewer: S. S. Wagstaff, Jr.
Bull. Amer. Math. Soc. 21 (1989), 365-369
Review information
Full-text PDF Free Access
Limit theorems for stochastic processes, by J. Jacod and A. N. Shiryaev.
Reviewer: Alan F. Karr
Bull. Amer. Math. Soc. 21 (1989), 369-374
Review information
Full-text PDF Free Access
Lagrange and Legendre characteristic classes, by V. A. Vassiliev.
Reviewer: Michéle Audin
Bull. Amer. Math. Soc. 21 (1989), 375-380
Review information
Full-text PDF Free Access
Unitary representations of reductive Lie groups, by David A. Vogan Jr..
Reviewer: A. W. Knapp
Bull. Amer. Math. Soc. 21 (1989), 380-384
Review information
Full-text PDF Free Access